MAUDE Adverse Event Report: PHILIPS ELECTRONICS LTD. INGENIA 1.5T; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING

PHILIPS ELECTRONICS LTD. INGENIA 1.5T; SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Model Number INGENIA 1.5T
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Full thickness (Third Degree) Burn (2696)
Date of Event 01/30/2020
Type of Reportable Event Serious Injury
Event or Problem Description
The patient heating form was send today to customer.Actually the event date is unknown, waiting information from customer.Translation of the attached email: good morning, (b)(6), thank you for the confirmation of the software version without any connection, (b)(6) alerted me to the occurrence of two very close cases of burns on the left side of the patient, in the normal direction.1st case of proven burns on the breast, obese patient, push button (shirt) in contact with the mri hood and the breast.Mri in progress it has taken steps to isolate the patient's skin with the mri hood.No antenna elements (flexible antenna) are in contact with the patient.I am asking for your opinion.Can we rule out the hypothesis of heating at the level of a gradient coil? of another component? do you have any internal probes? a monitoring of the temperature or power consumption of a component located at this location? how could we prove the absence/presence of internal heating on mri? your elements should allow us to make the right hypotheses.Thank you for your input, (b)(6).
 
Event or Problem Description
The patient heating form was send today to customer.Actually the event date is unknown, waiting information from customer.Translation of the attached email: good morning, (b)(6), thank you for the confirmation of the software version without any connection,(b)(6) alerted me to the occurrence of two very close cases of burns on the left side of the patient, in the normal direction.1st case of proven burns on the breast, obese patient, push button (shirt) in contact with the mri hood and the breast.Mri in progress it has taken steps to isolate the patient's skin with the mri hood.No antenna elements (flexible antenna) are in contact with the patient.I am asking for your opinion.Can we rule out the hypothesis of heating at the level of a gradient coil? of another component? do you have any internal probes? a monitoring of the temperature or power consumption of a component located at this location? how could we prove the absence/presence of internal heating on mri? your elements should allow us to make the right hypotheses.Thank you for your input, (b)(6).Biomedical engineer of the (b)(4) nîmes.Material resources department / 06 35 23 32 38.

Brand Name
INGENIA 1.5T
Common Device Name
SYSTEM, NUCLEAR MAGNETIC RESONANCE IMAGING
Manufacturer (Section D)
PHILIPS ELECTRONICS LTD.
281 hillmount road
markham, ontario L6C 2 S3
CA  L6C 2S3
MDR Report Key9841492
Report Number3003768277-2020-01003
Device Sequence Number727230
Product Code LNH
UDI-Device Identifier00884838009820
UDI-Public884838009820
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K110151
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberINGENIA 1.5T
Device Catalogue Number781396
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date02/27/2020
Initial Date Received by Manufacturer 02/27/2020
Supplement Date Received by Manufacturer02/27/2020
Initial Report FDA Received Date03/17/2020
Supplement Report FDA Received Date04/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient Weight129